On common fixed points.

Liu, Zeqing; Khan, M.S.; Pathak, H.K.

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 2, page 325-330
  • ISSN: 1072-947X

How to cite


Liu, Zeqing, Khan, M.S., and Pathak, H.K.. "On common fixed points.." Georgian Mathematical Journal 9.2 (2002): 325-330. <http://eudml.org/doc/50066>.

author = {Liu, Zeqing, Khan, M.S., Pathak, H.K.},
journal = {Georgian Mathematical Journal},
keywords = {common fixed points; contractive-type self-maps on metric spaces},
language = {eng},
number = {2},
pages = {325-330},
publisher = {Walter de Gruyter},
title = {On common fixed points.},
url = {http://eudml.org/doc/50066},
volume = {9},
year = {2002},

AU - Liu, Zeqing
AU - Khan, M.S.
AU - Pathak, H.K.
TI - On common fixed points.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 2
SP - 325
EP - 330
LA - eng
KW - common fixed points; contractive-type self-maps on metric spaces
UR - http://eudml.org/doc/50066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.